Page 42 - P4403.14_V102_YOUROTC March 2025 NI Edition
P. 42
42 TOILETRIES
SOLUBLE SOLUBLE
with a triple-action formula of Paracetamol,
Codeine and Caffeine for effective pain relief.
Paracetamol Codeine Caffeine
Relieves your Blocks messages Helps speed up
pain symptoms from pain receptors absorption of
Paracetamol
Solpadeine® MAX & PLUS Soluble Tablets are suitable for:
Migraines Rheumatic pain Strains & sprains
Headaches Period pain Sciatica
Backache Dental pain
CODEINE CODEINE
12.8MG 8MG
Solpadeine Max Soluble Tablets, Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg, Caffeine 30mg (P) contain paracetamol,
®
codeine phosphate hemihydrate and caffeine. For the treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone,
including headache, migraine, dental pain, period pain, strains & sprains, backache, arthritic & rheumatic pain and sciatica. MAH: Omega Pharma Ltd,
Wrafton, Braunton, Devon, EX33 2DL UK. Information about this product, including adverse reactions, precautions, contra-indications and method of
use can be found at: https://mhraproducts4853.blob.core.windows.net/docs/74b8160e6bbc198ce7759e5b07306e640f67fcc0
Solpadeine Plus Soluble Tablets, Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg (P) contain paracetamol, codeine
®
phosphate hemihydrate and caffeine. For the treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone, including
migraine, headache, backache, rheumatic pain, period pain, dental pain, strains & sprains, sciatica. MAH: Omega Pharma Ltd, Wrafton, Braunton,
Devon, EX33 2DL UK. Information about this product, including adverse reactions, precautions, contra-indications and method of use can be found at:
https://mhraproducts4853.blob.core.windows.net/docs/3019747da33b3d3fd9c21d41d60e85000e28f5f5
MAT-6355
12/02/2025 13:36:13
P4403.14_V102_YOUROTC NI March 2025.indd 42 12/02/2025 13:36:13
P4403.14_V102_YOUROTC NI March 2025.indd 42